# SDR SWAA2022022573140

- Difficulty date: November 8, 2018
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N725SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27857
- Aircraft time: 69,621 hours, 40,909 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING #3 SLAT AT ACTUATOR ATTACH FITTING; COVE PANEL 523DB IS CRACKED. / REPLACED COVE PANEL AT #3 SLAT ACTUATOR AREA I-A-W B737-700 SRM 51-40-02-0G & BOEING DWG # 114A5030 TY : DWG REV:E; ID: 0003
